JOURNAL OF MATHEMATICAL PHYSICS, vol.40, no.12, pp.6473-6490, 1999 (SCI-Expanded)
Article / Article
JOURNAL OF MATHEMATICAL PHYSICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Middle East Technical University Affiliated:
In this work we develop a general procedure for constructing the recursion operators for nonlinear integrable equations admitting Lax representation. Several new examples are given. In particular, we find the recursion operators for some KdV-type systems of integrable equations. (C) 1999 American Institute of Physics. [S0022-2488(99)03212-0].